By Topic

A Note on Symmetric Boolean Functions With Maximum Algebraic Immunity in Odd Number of Variables

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Longjiang Qu ; Nat. Univ. of Defense Technol., ChangSha ; Chao Li ; Keqin Feng

In this note, it is proved that for each odd positive integer n there are exactly two n-variable symmetric Boolean functions with maximum algebraic immunity.

Published in:

Information Theory, IEEE Transactions on  (Volume:53 ,  Issue: 8 )